# SDR USAASB99017

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - ON FINAL APPROACH AT 220 KNOTS, CREW REPORTED THAT THE NOSE LANDING GEAR DID NOT COME DOWN WHEN THE GEAR HANDLE WAS LOWERED.  CREW RECYCLED THE GEAR AND ALL GEAR CAME DOWN NORMALLY.  DURING FIRST ATTEMPT, CREW DID NOT HEAR ANY NOISE FROM THE NOSE LANDING GEAR AREA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NOSE LANDING GEAR DRY OF GREASE AND LUBRICATION.  PERFORMED GREASE AND LUBRICATION SERVICE OF ENTIRE NOSE LANDING GEAR PER MM 12-21-21.  JACKED AIRCRAFT AND CYCLED NOSE LANDING GEAR NUMEROUS TIMES.  OPERATIONAL CHECK NORMAL.  (M)
